# SDR AALA201512219015

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 68,691 hours, 9,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Linkage
- Condition: Sticking
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR INDICATES OPEN WITH DOOR CLOSED.  EXERCISED DOOR SWITCH LINKAGE.  DOOR SLIDE ARMED INDICATIONS NORMAL.
